# SDR 2011FA0000612

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 4,063 hours, 16,493 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Damaged
- Location: Ng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR DIGITAL READOUT IS DIFFICULT TO READ IN DAYLIGHT CONDITIONS.
